|heart disease with hiv
Oct 25, 2006
can you tell me what effect Sustiva, zerit, & epivir has on your heart? Pos in 90, started meds 2000 heart attack 23 months later and threw a clot two months ago. Need info on how HIV can/could have caused this heart condition.
Response from Dr. Henry
Much of the cardiac risk seen in HIV + persons are linked to standard risk factor for coronary artery disease (such as smoking, family history, exercise levels, blood pressure, diabetes, cholesterol levels). Sustiva based regimens have generally had less of a cardiac problem than older protease inhibitor based regimens. Lipid levels can increase due to Zerit and Sustiva so consideration to switching one or the other medication may be worth while if you have significantly abnormal cholesterol levels. Diet, exercise, drug switching, and use of lipid lowering agents are all options worth pursuing depending on the situation and individual risk factors identified. KH
total lymphocyte count
low T4 count
- Sex With A Prostitute Do I Need To Get Tested For AIDS
- Blisters After Sucking Penis Worried I Have HIV
- Painful Red Spots After Giving Handjob Worried I Have HIV
- Penis Discharge After Receptive Anal Sex Worried I Have HIV
- White Spots After Unprotected Vaginal Sex Worried I Have HIV
- Can I Get Genital Herpes If I Used A Condom?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.